Mothering Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
I was vaccinating my 21 month old slow, 1 at a time, but at last visit doctor convinced me to take dtap-hib-polio shot.

Well.. place of shot got red and really swallen, was hot to touch. I called doctor and ot advice to give some motrin

Next morning after motring arm was not so red and hot, but now my son developed hives at that arm.

I am going back to doctors office tommorrow,

Should I be really concerned with such reaction? Does it mean anything for the future, smth we should avoid?

this shot closes series for all 3 vaccine , so there is no question for now to continue or not.. until booster time
 

·
Registered
Joined
·
321 Posts
You definately wouldn't repeat that combo shot again. You're done with HIB, but you'd be due for a DTaP and Polio booster at 5 years. I'd say the that importance of those two is fairly low by that age. You could skip - get the reaction well documented in her chart, especially the hives
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top